# SDR UALA2011032901508

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,219 hours, 12,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 341
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TRIM VLV INOP LIGHT ON.  CREW TURN SWITCH TO OFF POSITION.  COMPLIED WITH MEL PER PROCEDURE 1.  BITE CABIN TEMP CONTROLLER FAILED AFT TRIM VALVE, RESETTED 2 TIMES AND FAILED VALVE BOTH TIMES.  NEED NEW TRIM VALVE.  REPLACED AFT TRIM VALVE.
